A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 1 (1974) no. 3-4, pp. 311-358
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1974_4_1_3-4_311_0,
author = {Cesari, Lamberto},
title = {A boundary value problem for quasilinear hyperbolic systems in the {Schauder} canonic form},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {311--358},
year = {1974},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 1},
number = {3-4},
mrnumber = {380132},
zbl = {0307.35063},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1974_4_1_3-4_311_0/}
}
TY - JOUR AU - Cesari, Lamberto TI - A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1974 SP - 311 EP - 358 VL - 1 IS - 3-4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1974_4_1_3-4_311_0/ LA - en ID - ASNSP_1974_4_1_3-4_311_0 ER -
%0 Journal Article %A Cesari, Lamberto %T A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1974 %P 311-358 %V 1 %N 3-4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1974_4_1_3-4_311_0/ %G en %F ASNSP_1974_4_1_3-4_311_0
Cesari, Lamberto. A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 1 (1974) no. 3-4, pp. 311-358. http://geodesic.mathdoc.fr/item/ASNSP_1974_4_1_3-4_311_0/